# SDR UIEA2012102400494

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,427 hours, 14,830 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Eec
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC C1 STATUS MESSAGE, DISPLAYED ON LANDING.  PERFORMED FAULT ISOLATION 73-21 FAULT TREE 885 AND FAULT TASK A74-353-29.  PMA POWER FOUND CONNECTOR P103 ON PMA LOOSE CLEANED AND REINSTALLED IAW AMM 20-60-00 CHECK OK IAW FAULT TREE.
